# SDR UALA2013050903254

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,401 hours, 21,937 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT CABIN DEU-B HAS FAILED, CAUSING AFT F/A PANEL AND MANY CABIN LIGHTS TO BE INOP.  REMOVED AND REPLACED DEU B.  PERFORMED CIDS TEST.  TEST OK
